MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI
Model Number M004R9620N40
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that a steampop occurred.The target location was the mitral annulus in the left atrium.During the use of a intellanav oi catheter, a steam pop occurred.The procedure was able to be completed "normally".No patient complications were reported and the patient's status is fine/stable.

Brand Name
INTELLANAV OI
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6198145
Report Number2134265-2016-12096
Device Sequence Number415521
Product Code OAD
UDI-Device Identifier08714729937456
UDI-Public(01)08714729937456(17)20191024(10)19835409
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Model NumberM004R9620N40
Device Catalogue NumberR9620N4
Device Lot Number19835409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2016
Initial Report FDA Received Date12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR